1. Health
Send to a Friend via Email
Sharon Gillson

Forum Post: "Can PPI`s cause heartburn?"

By May 20, 2007

Follow me on:

"I was put on Prevacid almost 10 years ago for pain in the chest caused by Gerd. Seven months ago I began having burning mouth and noone knew what was causing it. They put me on Nexium. The burning mouth hasn't gone away and it's beem 2 months since the Nexium. I finally quit all PPI's. I have severe heartburn and the burning mouth is still here. I read where the PPI causes a person to lose all acid in the stomach and whenever you go off the drug, the acid returns with a vengence. Great!! I will go for a EDG on June 1 and I don't want to go back on drugs. I tried vinegar and honey, and baking soda. What to do now? These things didn't help me either. If anyone can tell me what to do, I'd be forever grateful."

——

If you would like to respond to this message, you can do so by going to http://forums.about.com/n/pfx/forum.aspx?msg=259.2&nav=messages&webtag=ab-heartburn

——

Related Resources:

Comments
July 29, 2008 at 1:13 am
(1) davernginzks says:

I’ve recently joined and wanted to introduce myself :)

September 22, 2012 at 7:40 am
(2) unegainiubsek says:
Leave a Comment

Line and paragraph breaks are automatic. Some HTML allowed: <a href="" title="">, <b>, <i>, <strike>
  1. About.com
  2. Health
  3. Heartburn / GERD

©2014 About.com. All rights reserved.

We comply with the HONcode standard
for trustworthy health
information: verify here.